# SDR ABXA20170830101

- Difficulty date: August 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 81,399 hours, 37,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32216
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT THE UPPER/FORWARD CORNER OF THE RIGHT FORWARD ENTRY DOOR CUTOUT. THE SKIN WAS REPAIRED. AIRPLANE WAS GROUNDED.
